MathSciNet Relay Station
MathSciNet bibliographic data
MR2931365 49M37
Jiang, Canghua; Lin, Qun; Yu, Changjun; Teo, Kok Lay; Duan, Guang-Ren An exact penalty method for free terminal time optimal control problem with continuous inequality constraints. J. Optim. Theory Appl. 154 (2012), no. 1, 30–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement